I had unprotected vaginal and anal sex with a girl at the end of January.
A week or so afterwards I had really bad pains when urinating so the doctor prescribed me some antibiotics for a UTI and the pain went away.
But a couple of weeks later I started to get an almost unbearable itch right inside my penis and a yellowish discharge - there was also some blood in my semen when I masturbated. The doctor gave me some antibiotics to stop the itching and, sure enough it went away.
But now, a week later, I still get a small amount of yellow discharge, mostly during the night and I have a weird internal itching sensation, just behind my scrotum. It doesn't seem to match any of the STD symptoms I can find on the internet. I went to the doctor again today and found out that she has prescibed me two sets of antihistamine / anti-itching drugs, Polaramine and Ebastine. Is it worth taking them? What could be the problem?
Please help as I am based in a foreign country and it's very difficult to find an English-speaking doctor!!
Thanks a lot.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?